# SDR DALA2015121907692

- Difficulty date: December 16, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR STRUCTURE, SEAT TRACK FLANGE, BS 680 TO BS 740, RBL 45.5.  REMOVED CORROSION ON MAIN CABIN FLOOR STRUCTURE SEAT TRACK FLANGE BS TO BS 740, RBL 45.5.  BLENDOUT MEASURE 60" X 2" X 0.059" MIN MATERIAL REMAINING.  ORIGINAL THICKNESS TO BE .070".  SEAT TRACK FLANGE REWORK AREA FOUND OUT OF LIMITS REF SRM 53-00-52, FIG 101 DET VIII.  ACCOMPLISHED PERMANENT REPAIR BY REPLACING SEAT TRACK SUPPORT SECTION FROM BS 640 TO BS 740, RBL 45.5, REF SRM 51-40-02, PAGE 7, DWG 143N5080 & ER/ A538374-14, REV ORIGINAL.
